MAUDE Adverse Event Report: RESTOR3D, INC ITOTAL KNEE INSTRUMENTS; ITOTAL REUSABLE INSTRUMENTS

RESTOR3D, INC ITOTAL KNEE INSTRUMENTS; ITOTAL REUSABLE INSTRUMENTS
Model Number 1080-213
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Tine from impactor adaptor broke off during surgery and was inadvertently left in the patient.The hospital noticed metal included in patient's knee post-opertion x-ray and sheduled an exploratory revision surgery, during which they located and removed the metal tine.
 
Additional Manufacturer Narrative
Tine from impactor adapter broke off during surgery and was inadvertently left in the patient.Patient is otherwise doing well.Investigation of the failure is ongoing.

Brand Name
ITOTAL KNEE INSTRUMENTS
Common Device Name
ITOTAL REUSABLE INSTRUMENTS
Manufacturer (Section D)
RESTOR3D, INC
600 research dr
wilmington MA 01887
Manufacturer (Section G)
RESTOR3D, INC
Manufacturer Contact
brianna prindle
4001 nc hwy 54
ste 3160
durham, NC 27705
MDR Report Key23657858
Report Number3004153240-2025-00021
Device Sequence Number4824185
Product Code JWH
UDI-Device Identifier00810933030599
UDI-Public(01)00810933030599
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1080-213
Device Lot NumberM190401
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Initial Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown